# SDR USAA002086

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME ATTACH ANGLE CRACKED 2 INCHES, STATION 348, STRINGER 15L.  REPAIRED PER SRM 51-40-02.  (M)
